# SDR IPXA2023042192951

- Difficulty date: April 6, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NBA62621
- Part serial: 48547
- Condition: Bent
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*MAJOR REPAIR* L1 DOOR EXTERIOR TOP SIDE HAS A BEND AT AFT CORNER AT BETWEEN STA YNPD=9 AND YNPD= 17.REPAIRED BEND L1 DOOR EXTERIOR TOP SIDE AT AFT CORNER BETWEEN STA YNPD=9 AND YNPD= 17 IAW SRM 52-10-01-2R-3 REPAIR 3
